A member asked:

Lightheaded and numbness in hands and feet whenever i take fish/oil, aspirin or any blood thinner.clean diet(olive oil) for 2 years. blood too thin?

A doctor has provided 1 answer
Dr. Sharon Ann Clark answered

Specializes in Plastic Surgery

Etiology unclear: Taking fish oil, aspirin, or other blood thinners, e.g. Vit E, cause the platelets not to clot as well. The result of easy bruising is common. Light headedness and numbness in the hands and feet suggests a different cause. Is your diet rich enough in iron to make red blood cells or are you anemic? Consider a vit with iron or iron tablets. Do you have enough fluids: dehydrated?Fluids and salts help

Answered 8/6/2015

2.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...